# SDR AALA20161221008

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 7,655 hours, 2,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED THE CYLINDER IAW 52-10-00.  OPERATIONAL CHECKED GOOD.
